| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify the reported issue.After replacing therapy pcb assembly, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
A customer contacted stryker to report that their device had logged an event code in the memory which is related to a potential issue of the device to to charge for defibrillation energy.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.